MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP AND ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP AND ICT MONITORING CATHETER
Model Number 24D16661
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Discrepancies in icp catheter reading.Large fluctuations.Similar issues with the new catheter inserted after.Time of implantation: (b)(6) 2025.Position checked: (b)(6) 2025.Time of explanation: (b)(6) 2025.
 
Additional Manufacturer Narrative
Visual inspection : general aspect compliant, blood deposits on the catheter.Correct position of microwire.Functional test : monitoring during 3 days.Slight interference appears on the second day and seems to increase slightly on the third; before the connection is lost, the signal appears to intensify slightly.After several days of laboratory testing, no noise phenomen is observed.Traceability : last functional testing compliant on 01/13/2025.
 
Event or Problem Description
Discrepancies in icp catheter reading.Large fluctuations.Similar issues with the new catheter inserted after.Patient returned to operating room on (b)(6) 2025 with high icp for an external ventricular drain.Time of implantation: (b)(6) 2025.Time of explanation: (b)(6) 2025.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP AND ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key23742816
Report Number3001587388-2025-00132
Device Sequence Number10150644
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)250625(17)300401
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24D16661
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown